Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

GERD and lack of sexual desire - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1700 Questions
User :   hello,i need a sexologist
User :   hello
Doctor :   Hi,
Doctor :   Dr XXX
User :   i need a sexologist
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
User :   i have erctile dysfunction
Doctor :   Ok
Doctor :   Please proceed with your query
User :   i have this problem since 3 years ago
Doctor :   Ok
User :   before this time i had an absolutely normal sex life
Doctor :   Ok
User :   but suddenly i started to have a bad feeling in my heart because of smoking
User :   a feeling like burning
Doctor :   ok
Doctor :   Where exactly you were feeling burning sensation?
User :   in the valve
User :   the upper
Doctor :   Could you give me some more details of the symptom?
Doctor :   like the time of onset
User :   a feeling like burning my heart
Doctor :   any aggravating or relieving factors
User :   when i was taking the smoke inside
Doctor :   Ok. that might probably due to gastitis
Doctor :   Gastritis*
User :   ok
Doctor :   not related to erectile dysfunction
User :   its about the heart?
Doctor :   No ,
Doctor :   the heart related pains are severe and radiate to the whole left upper limb
User :   ok
User :   but this symptom like burning was getting worse
User :   as i was smoking
User :   and i was feeling it deeper in my heart
Doctor :   Yes , smoking is one of the triggering factors for hyperacidity
Doctor :   Yes, most often the gastritis pain mimics heart pains
User :   one day that i had this disturbing in my heart i thought that if i was doing excercise with my bicycle it would stop disturbing me
Doctor :   Ok
User :   so i did hard excercise with my bicycle
Doctor :   Ok
User :   the other day i woke up and for bad suprise i didnt feel anything in my heart
User :   feelings,emotions all lost
User :   even sexual desire
Doctor :   Yes, if it was a heart related pain it would have worsened after hard exercise
User :   from this day i have this erectile dysfunction
Doctor :   Stress could be a possible reason for your problems
Doctor :   mild exercise, particularly aerobic exercise and meditation will help you to overcome the problems you have
User :   is there any medicine?
Doctor :   There are temporary medical solutions but for the permanent relief meditation and aerobic exercises are helpful
User :   what kind of meditation?
Doctor :   Buddhist meditations
Doctor :   Yoga meditations are also effective
User :   ok
User :   could u suggest me any medicine?
Doctor :   Sorry, The prescription medicines are given after the cause is exactly made out. Since we havenâ??t physically examined you, it is inappropriate and unethical to prescribe you scheduled drugs. Hence see the doctor for the medicine that you require.
User :   to find again my emotions and feelings
Doctor :   That will surely regained by meditation
User :   to help me find my emotions and feelings
Doctor :   Meditation will increase your concentrating power
User :   ok
User :   ok
Doctor :   which will help you to regain the emotions
Doctor :   Is there anything i can help you with?
Question is related to
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor